Alert archive / New Mexico / Blizzard Warnings in 2017
Blizzard Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this blizzard warning at Mar 23, 2017, 9:46 PM MDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2017, 9:46 PM MDT (03:46 UTC)
- Expired
- Mar 24, 2017, 4:00 PM MDT
- In force
- 18 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
262 WWUS45 KABQ 240346 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 946 PM MDT Thu Mar 23 2017 ...BLIZZARD CONDITIONS WILL IMPACT NORTH CENTRAL AND NORTHEAST PORTIONS OF THE STATE TONIGHT INTO FRIDAY MORNING... .A deepening closed low near the four corners region and potent surface cold front will combine to bring snow and very strong wind to northern portions of the Sangre de Cristo mountains as well as the Raton Ridge tonight through Friday midday. Visibility will be down to near zero at times due to the blowing snow and blizzard conditions. Moderate snowfall with reduced visibility will impact the upper Rio Grande Valley and southern portions of the Sangre de Cristos. NMZ513-515-527-241200- /O.UPG.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/ /O.NEW.KABQ.BZ.W.0001.170324T0346Z-170324T1900Z/ Northern Sangre de Cristos above 9500 feet/Red River- East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa- 946 PM MDT Thu Mar 23 2017 ...BLIZZARD WARNING IN EFFECT UNTIL 1 PM MDT FRIDAY... The National Weather Service in Albuquerque has issued a Blizzard Warning, which is in effect until 1 PM MDT Friday. THe Winter Weather Advisory is no longer in effect. * SNOW ACCUMULATIONS...5 to 8 inches and locally up to 12 inches on the higher peaks and around and east of Raton Pass. * TIMING...Snow and blowing snow will intensify after midnight. Snow intensity and visibility reductions will be greatest around 3 hours either side of daybreak. Snow will diminish midday Friday. * WINDS...Becoming west 30 to 40 mph with gusts 55 to 65 mph later tonight and northwest at similar speeds Friday morning. * SNOW LEVELS...Temperatures will be cold enough for snow at all locations. * LOCAL IMPACTS...Interstate 25 at Raton Pass will become snow covered and treacherous overnight. U.S. route 64/87 from Raton to Des Moines could become snow covered and slippery Friday morning. High winds will create white-out conditions on these highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A blizzard warning means extreme winter weather conditions are imminent or highly likely. Do not travel unless absolutely necessary. && $$ NMZ516-241200- /O.EXA.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/ Upper Rio Grande Valley- 946 PM MDT Thu Mar 23 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM MDT FRIDAY... The National Weather Service in Albuquerque has issued a Winter Weather Advisory for snow and blowing snow, which is in effect until 1 PM MDT Friday. * SNOW ACCUMULATIONS...3 to 6 inches. * TIMING...Snow will develop late this evening. Snow intensity will be greatest between 3 am MDT to 7 am MDT. Snow will diminish by midday Friday. * WINDS...West 25 to 35 mph with gusts to 45 mph after midnight and lowering by mid morning on Friday. * SNOW LEVELS...Temperatures will be cold enough for snow at all locations. * LOCAL IMPACTS...Blowing snow creating visibilities below 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means that visibilities will be restricted due to a combination of falling and blowing snow. && $$ NMZ512-514-241200- /O.CON.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/ West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- 946 PM MDT Thu Mar 23 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT FRIDAY... * SNOW ACCUMULATIONS...4 to 6 inches. * TIMING...Snow will intensify after midnight. Snow intensity will be greatest around 3 hours either side of daybreak. Snow will diminish midday Friday. * WINDS...Westerly 25 to 35 mph with gusts to 55 mph. Lowering speeds and becoming more northwesterly by late morning Friday. * SNOW LEVELS...Temperatures will be cold enough for snow at all locations. * LOCAL IMPACTS...Blowing and drifting of snow expected. Visibilities below 1 mile will occur at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means that visibilities will be restricted due to a combination of falling and blowing snow. && $$ 50
4 follow-up statements
045 WWUS45 KABQ 241205 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 605 AM MDT Fri Mar 24 2017 ...BLIZZARD OR WHITE-OUT CONDITIONS TO CONTINUE IMPACTING NORTH CENTRAL AND NORTHEAST PORTIONS OF THE STATE THIS MORNING... .A deep and vigorous low pressure system will continue to bring snow and very strong winds to northern portions of the Sangre de Cristo mountains as well as the Raton Ridge through midday. While snowfall amounts will be light to moderate, visibility will be down to near zero at times due to the snow and blowing snow. Lighter snowfall with reduced visibility will also impact the upper Rio Grande Valley and southern portions of the Sangre de Cristos. NMZ513-515-527-241900- /O.CON.KABQ.BZ.W.0001.000000T0000Z-170324T1900Z/ Northern Sangre de Cristos above 9500 feet/Red River- East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa- 605 AM MDT Fri Mar 24 2017 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON... * SNOW ACCUMULATIONS...3 to 6 inches with locally higher amounts on the highest peaks and the ridges surrounding Raton Pass. * TIMING...Snow and blowing snow will be most intense through the late morning and early afternoon. Snow will gradually decrease in coverage and intensity through the afternoon. * WINDS...Becoming northwest 30 to 40 mph with gusts 55 to 75 mph through the morning. * SNOW LEVELS...Snow levels will rise to 8000 feet by noon today. * LOCAL IMPACTS...Interstate 25 at Raton Pass will remain snow covered and treacherous this morning. Portions of U.S. highway 64/87 from Raton to Des Moines could become snow covered early this morning. High winds will exacerbate the treacherous conditions and create white-out conditions on these highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A blizzard warning means extreme winter weather conditions are imminent or highly likely. Do not travel unless absolutely necessary. && $$ NMZ512-514-516-241900- /O.CON.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/ West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- Upper Rio Grande Valley- 605 AM MDT Fri Mar 24 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON... * SNOW ACCUMULATIONS...2 to 4 inches below 8000 feet with higher amounts of 3 to 5 inches above. * TIMING...Periods of light to moderate snow will continue through the morning with snow decreasing in coverage and intensity late this morning and into the afternoon. * WINDS...Westerly 25 to 35 mph with gusts to 55 mph, becoming more northwesterly this morning. * SNOW LEVELS...Snow levels will rise to 8000 feet by noon. * LOCAL IMPACTS...Blowing and drifting of snow expected. Visibilities below 1 mile will occur at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means that visibilities will be restricted due to a combination of falling and blowing snow. && $$
026 WWUS45 KABQ 241745 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 1145 AM MDT Fri Mar 24 2017 ...BLIZZARD OR WHITE-OUT CONDITIONS TO CONTINUE IMPACTING FAR NORTHEAST NEW MEXICO INTO THE AFTERNOON... .A vigorous low pressure system will continue to exit New Mexico this afternoon. While snowfall will diminish, strong winds will persist, especially impacting the Raton Pass to Des Moines area this afternoon. Reduced visibilities in blowing snow will continue to make travel hazardous this afternoon. NMZ513-515-241845- /O.CAN.KABQ.BZ.W.0001.000000T0000Z-170324T1900Z/ Northern Sangre de Cristos above 9500 feet/Red River- East Slopes Sangre de Cristo Mountains- 1145 AM MDT Fri Mar 24 2017 ...BLIZZARD WARNING IS CANCELLED... The National Weather Service in Albuquerque has cancelled the Blizzard Warning. Snow and wind will continue to diminish over the area as the upper level storm system continues to move east of New Mexico this afternoon. $$ NMZ527-242200- /O.EXT.KABQ.BZ.W.0001.000000T0000Z-170324T2200Z/ Raton Ridge/Johnson Mesa- 1145 AM MDT Fri Mar 24 2017 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... * SNOW ACCUMULATIONS...An additional one to 2 inches of snow possible through the afternoon. * TIMING...Snow and blowing snow will be most intense through mid afternoon. Snow will gradually decrease in coverage and intensity by late afternoon, although strong winds may persist until around sunset. * WINDS...Northwest to north 30 to 40 mph with gusts 55 to 60 mph through mid afternoon, then slowly diminishing. * SNOW LEVELS...Snow levels will slowly rise to around 7500 feet this afternoon. * LOCAL IMPACTS...Interstate 25 at Raton Pass may remain treacherous during the afternoon due to reduced visibilities in blowing snow as well as strong winds. Portions of U.S. highway 64/87 from Raton to Des Moines will also see areas of blowing snow with high winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A blizzard warning means extreme winter weather conditions are imminent or highly likely. Do not travel unless absolutely necessary. && $$ NMZ512-514-516-241900- /O.CON.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/ West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- Upper Rio Grande Valley- 1145 AM MDT Fri Mar 24 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON... * SNOW ACCUMULATIONS...Snow will be tapering off during the early afternoon. * TIMING...Snow will be tapering off during the early afternoon. * WINDS...Northwest 25 to 35 mph with gusts to 55 mph. * SNOW LEVELS...Snow levels will rise to around 8000 feet by midday. * LOCAL IMPACTS...Blowing and drifting of snow should diminish this afternoon as snowfall decreasing and winds slowly start to taper off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means that visibilities will be restricted due to a combination of falling and blowing snow. && $$
385 WWUS45 KABQ 241847 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 1247 PM MDT Fri Mar 24 2017 ...WINTER WEATHER CONTINUING OVER FAR NORTHEAST NEW MEXICO THIS AFTERNOON... .A vigorous low pressure system will continue to exit New Mexico this afternoon. While snowfall will diminish, strong winds will persist, especially impacting the Raton Pass to Des Moines area this afternoon. Reduced visibilities in blowing snow will continue to make travel hazardous this afternoon. NMZ512-514-516-242000- /O.EXP.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/ West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- Upper Rio Grande Valley- 1247 PM MDT Fri Mar 24 2017 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM MDT THIS AFTERNOON... The Winter Weather Advisory will expire at 1 PM MDT this afternoon. $$ NMZ527-242200- /O.CON.KABQ.BZ.W.0001.000000T0000Z-170324T2200Z/ Raton Ridge/Johnson Mesa- 1247 PM MDT Fri Mar 24 2017 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... * SNOW ACCUMULATIONS...An additional one to 2 inches of snow possible through the afternoon. * TIMING...Snow and blowing snow will be most intense through mid afternoon. Snow will gradually decrease in coverage and intensity by late afternoon, although strong winds may persist until around sunset. * WINDS...Northwest to north 30 to 40 mph with gusts 55 to 60 mph through mid afternoon, then slowly diminishing. * SNOW LEVELS...Snow levels will slowly rise to around 7500 feet this afternoon. * LOCAL IMPACTS...Interstate 25 at Raton Pass may remain treacherous during the afternoon due to reduced visibilities in blowing snow as well as strong winds. Portions of U.S. highway 64/87 from Raton to Des Moines will also see areas of blowing snow with high winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A blizzard warning means extreme winter weather conditions are imminent or highly likely. Do not travel unless absolutely necessary. && $$
352 WWUS45 KABQ 242151 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 351 PM MDT Fri Mar 24 2017 NMZ527-242300- /O.EXP.KABQ.BZ.W.0001.000000T0000Z-170324T2200Z/ Raton Ridge/Johnson Mesa- 351 PM MDT Fri Mar 24 2017 ...BLIZZARD WARNING WILL EXPIRE AT 4 PM MDT THIS AFTERNOON... The Blizzard Warning will expire at 4 PM MDT this afternoon. Any lingering snow flurries should taper off and strong winds should slowly diminish through sunset. For the latest New Mexico road conditions call 511 or visit nmroads.com. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this blizzard warning went out at Mar 23, 6:10 PM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Mar 23, 6:10 PM MDT, 3 hours 36 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 610 PM MDT Thu Mar 23 2017 .AVIATION... 00Z TAF CYCLE Cold front currently draped across the eastern third of NM and will continue to move eastward this evening. Wind directions will be more out of the W behind the frontal passage. Wind speeds will lower some this evening but all of the modeling shows steadier/stronger winds during the overnight at most terminal sites. Unusual but something that can happen as the low deepens over the southern plains. Continue shower activity producing strong gusts will remain through the evening across NW and NC areas. The main focus for precipitation and low cigs/vis will be found across the NE third late tonight into Friday. TAF sites are not expected to be impacted by that banded precipitation. Otherwise...wind will become an issue again on Friday with very strong winds across the east. Another AWW day expected due to wind at ABQ. 50 && .PREV DISCUSSION...332 PM MDT Thu Mar 23 2017... .SYNOPSIS... Upper level low intensifying as it moves east across AZ this afternoon. The low will be over the four corners area at 6pm MDT this evening and move east to the CO, OK, NM state lines at 6am MDT Friday morning. A surface cold front will continue east tonight with strong winds ahead and behind it, as well as evening showers along with a few thunderstorms. Snow in the northern mountains into the far northeast tonight into Friday. A second front will blast south across the eastern plains late tonight into Friday. A break Friday night into Saturday then the next storm brings light precipitation to the north late Saturday into Sunday night. A stronger storm for Tuesday through Thursday and perhaps another right behind for the end of the week. && .DISCUSSION... Weather change underway as a potent cold front sweeps through central NM currently. Strong winds ahead and with the front with virga bombs producing high, potentially damaging winds. ABQ has reported a wind gust of 67 mph earlier this afternoon. Showers and a few lightning strikes will continue along and behind the front into this evening. A second front will blast south across the eastern plains later tonight into Friday with high, maybe damaging winds. Enough cold air will work into the northern mountains and far northeast for snow tonight through Friday morning. The area from Raton Pass to Capulin and Des Moines could get both snow and high winds, creating white-out conditions for a few hours either side of daybreak Friday. We have extended most of the high wind warnings and wind advisories through the day Friday. We will issue a winter weather advisory for the Sangre de Cristo Mountains and the Raton Ridge/Johnson Mesa area for later this evening through early Friday afternoon. Winds and precipitation will diminish Friday afternoon and evening. Dry and cooler Friday night. Mostly dry and milder Saturday. Storm number two will brush NM Saturday night into Sunday night with light precipitation, brisk winds and some cooling. Much stronger storm still on track for Tuesday through Thursday, with yet another disturbance possible Friday! CHJ && .FIRE WEATHER... A vigorous upper level trough will deepen into a closed low pressure system as it passes eastward over the the NM/CO border this evening. Then it will deepen rapidly further once it gets past the Sangre de Cristo Mountains late tonight into early Friday morning. Strong winds that developed today will persist through tonight as the flow aloft strengthens in response to the rapidly deepening low pressure system. Locations east of the continental divide can expect another windy to very wind day on Friday as the deep upper low exits slowly eastward. Wind directions will shift out of the northwest by tonight, as a Pacific cold front finishes crossing the area. A strong back door cold front will also drive southward through the eastern plains late tonight into Friday with wind gusts approaching 70 mph across NE and E central areas. Precipitation with the storm system will remain on the light side, except in the mountains near the CO border, where a few to several inches of snow is expected tonight into Friday morning. High temperatures will fall between normal and 13 degrees below normal in the wake of the cold fronts on Friday, and the week-long episode of 4-6 Haines will come to an end. It still looks like nearly half of the middle Rio Grande Valley zone will have critical wind speeds and critically low humidities for several hours Friday afternoon. Given the marginalness of the other fire weather ingredients, will keep the watch going there. After a ridge of high pressure crosses Friday night and Saturday, another upper level trough is progged to deepen into a closed low as it passes eastward over the NM/CO border on Saturday night and Sunday. Winds may become gusty again starting Saturday afternoon across southern and western areas. Then breezy conditions will redevelop Sunday, especially along and east of the central mountain chain. The storm will bring a chance for additional rain and mountain snow mainly to locations north of I-40. Any wetting precipitation will be very spotty and favor mountain locations along the CO border. Several hours of critical fire weather conditions will be possible across the east central plains on Sunday, but humidities may remain above 15% in most other locations. Another ridge of high pressure will cross Sunday night and Monday, but winds will probably strengthen again on Tuesday as another storm system approaches from the west. The slow moving storm will spread precipitation over the area Tuesday through Wednesday night as it crosses central and southern NM from the west. GFS and ECMWF are similar in track and fairly close in depth, but disagree by about 6 hours on the timing of the system. It does look like a wetting precipitation producer. With 700 mb temperatures dropping to -4C or so, snow should favor mainly the mountains. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 PM this evening to 7 PM MDT Friday for the following zones... NMZ506>508-511. High Wind Warning until 7 PM MDT Friday for the following zones... NMZ521-523-526-528-529-531>535-537-539-540. Red Flag Warning until 7 PM MDT this evening for the following zones... NMZ103-104-108. Winter Weather Advisory from 9 PM this evening to 1 PM MDT Friday for the following zones... NMZ512>515-527. Wind Advisory until 9 PM MDT this evening for the following zones... NMZ512-514-515-530. High Wind Warning until 9 PM MDT this evening for the following zones... NMZ527-536-538. High Wind Warning from 6 AM to 7 PM MDT Friday for the following zones... NMZ530. Fire Weather Watch from Friday afternoon through Friday evening for the following zones... NMZ106. Wind Advisory until 7 PM MDT Friday for the following zones... NMZ519-520-522-524-525. &&
Hazardous weather outlook, Mar 23, 4:25 AM MDT, 17 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 425 AM MDT Thu Mar 23 2017 NMZ501>540-241100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 425 AM MDT Thu Mar 23 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A red flag warning is in effect this afternoon for the Sangre De Cristos...the northeast and east central plains where low humidities combined with strong winds and above normal temperatures will create critical fire weather conditions. A storm system deepening across the Great Basin will arrive in New Mexico today strengthening as it crosses the state before departing Friday. Strong to damaging southwest winds are anticipated this afternoon until sunset across much of central and eastern New Mexico. Rain and mountain snow will favor the western and northern mountains tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Temperatures will turn cooler with lingering snow showers across the northern mountains and persistent strong winds central and east on Friday. Activity will gradually taper down Friday evening as the system exits to the east. Two more upper level systems will bring windier, wetter and cooler conditons to New Mexico Saturday night and Sunday and Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 01
In the hours before
Local storm report, Mar 23, 8:31 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
831 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HIGH SUST WINDS 1 N CANNON AFB 34.39N 103.31W
03/23/2017 M41 MPH CURRY NM ASOS
KCVS ASOS.
&&
EVENT NUMBER ABQ1701388
50Local storm report, Mar 23, 8:32 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
832 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HIGH SUST WINDS 3 NNW TEXICO 34.43N 103.07W
03/23/2017 M44 MPH CURRY NM AWOS
KCVN AWOS.
&&
EVENT NUMBER ABQ1701389
50Local storm report, Mar 23, 8:34 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
834 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM NON-TSTM WND GST 2 SE CLOVIS 34.39N 103.17W
03/23/2017 M58 MPH CURRY NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1701390
50Local storm report, Mar 23, 8:36 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
836 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HIGH SUST WINDS 1 NW SUMNER LAKE 34.62N 104.40W
03/23/2017 M41 MPH DE BACA NM APRSWXNET/CWOP
0527 PM NON-TSTM WND GST 1 NW SUMNER LAKE 34.62N 104.40W
03/23/2017 M61 MPH DE BACA NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1701391
EVENT NUMBER ABQ1701392
50Local storm report, Mar 23, 8:37 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
837 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HIGH SUST WINDS 1 NW SUMNER LAKE 34.62N 104.40W
03/23/2017 M42 MPH DE BACA NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1701393
50Local storm report, Mar 23, 8:41 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
841 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HIGH SUST WINDS 4 NE VAUGHN 34.63N 105.15W
03/23/2017 M41 MPH GUADALUPE NM MESONET
&&
EVENT NUMBER ABQ1701394
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:35 AM MDT | Red Flag Warning | ABQ | Bernalillo, Sandoval, Socorro, Valencia | 14 hr |
Nearby
Blizzard Warnings in New Mexico, 2017Every blizzard warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.